Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A symmetric space of noncompact type has no equivariant isometric immersions into the Euclidean space

Author: Jorge Vargas
Journal: Proc. Amer. Math. Soc. 81 (1981), 149-150
MSC: Primary 53C35; Secondary 53C40
MathSciNet review: 589158
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bieberbach, Eine singuläritätenfreie Fläche konstanter negativer Keummung im Hilbertischem Raum, Comment. Math. Helv. 4 (1932), 248-255. MR 1509459
  • [2] Helgason Sigurdur, Differential geometry and symmetric spaces, Academic Press, New York, 1968. MR 0145455 (26:2986)
  • [3] J. D. Moore, Equivariant embedding of Riemannian homogeneous spaces, Indiana Univ. Math. J. 25 (1976), 271-279. MR 0442850 (56:1226)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C35, 53C40

Retrieve articles in all journals with MSC: 53C35, 53C40

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society